MAUDE Adverse Event Report: CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number ME2064
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported an unspecified tubing issue that is possibly related to the previous events of leaks, cracks or crumbling of the fixed collar on the distal end of extension set me2017.The tubing was received with a label "amio" written on it.Although requested, additional information was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer reported an unspecified tubing issue.Visual inspection observed no issue with set me2017; however with set me2064, its filter had dried fluid residue within and its membrane wetted/compromised.Functional testing also observed no issue with set me2017; however with set me2064, there was a leak (termed ¿weeping out¿) from its 0.2 micron adult filter vent.The root cause of the leak was unable to be identified.Both sets were inspected for kinks, holes/tears in the tubing, or damages to the components.Functional testing of pushing fluid through set me2064 observed a leak from the filter vent.No other leak was observed.The device history record for model me2064 could not be performed due to no lot number being provided for the reported suspect set sample.

Brand Name
ALARIS EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9932861
Report Number9616066-2020-01206
Device Sequence Number2405601
Product Code FPA
UDI-Device Identifier10885403236280
UDI-Public10885403236280
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2064
Device Catalogue NumberME2064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1